Journal article icon

Journal article

Discrete Holomorphicity at Two-Dimensional Critical Points

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-009-9870-6

Authors


Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
137
Issue:
5-6
Pages:
814-824
Publication date:
2009-12-05
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
URN:
uuid:af1c25cd-1c30-4f25-b3ee-8df7f226fb16
Source identifiers:
240794
Local pid:
pubs:240794

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP